# SDR AALA202501155763

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 52,703 hours, 19,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 BOTTLE PRESSURE LOW. SERVICED L1 ENTRY DOOR ASSIST BOTTLE.
